# SDR R7MR34236

- Difficulty date: October 4, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Engine: Pwa PW206A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1002
- Part serial: 0167
- Condition: Inoperative
- Location: Cockpit
- Part time: 947 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DISPLAY UNIT, UNIT INOPERATIVE.  VISABLE LINE THROUGH TOP PORTION OF READ OUT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
